# SDR JGVR20240626002

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 13,710 hours, 9,080 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREAS OF THE LOWER FORWARD SPAR CAPS OF THE LH & RH WINGS, LOCATED IN THE MAIN LANDING GEAR WHEEL WELLS, BY REMOVING FASTENERS AS REQUIRED, BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION, TREATING & PRIMING REPAIR AREAS AND INSTALLING FASTENERS IN ACCORDANCE WITH TEXTRON FIELD REPAIR .
